UNI-MB - logo
UMNIK - logo
 
VSE knjižnice (vzajemna bibliografsko-kataložna baza podatkov COBIB.SI)
PDF Celotno besedilo
  • Few islands approximation of Hamiltonian system with divided phase space
    Bunimovich, Leonid A. ...
    It is well known that typical Hamiltonian systems have divided phase space consisting of regions with regular dynamics on KAM tori and region(s) with chaotic dynamics called chaotic sea(s). This ... complex structure makes rigorous analysis of such systems virtually impossible and significantly complicates numerical exploration of their dynamical properties. Hamiltonian systems with sharply divided phase space between regions of regular and chaotic dynamics are much easier to analyze, but there are only few cases or families of such systems known to date. In this article, we outline a new approach for a systematic construction, starting from a generic KAM Hamiltonian system, of a system with a sharply divided phase space with an arbitrary number of regular islands which are in one-to-one correspondence with islands of the initial KAM system. In this procedure a typical Hamiltonian system, for example a KAM billiard, is replaced by a sequence of Hamiltonian systems having an increasing (but finite) number of islands of regular motion. The islands in the substituting systems are sub-islands of the KAM islands in the initial system. We apply this idea to twodimensional lemon-shaped billiards, where the substituting systems are obtained by replacing parts of the curved boundaries by chords, so that in the limit of infinite number of islands the boundary of the substituting system becomes arbitrary close to the original billiard's boundary.
    Vir: Experimental mathematics. - ISSN 1058-6458 (Vol. 30, iss. 4, 2021, str. 459-468)
    Vrsta gradiva - članek, sestavni del
    Leto - 2021
    Jezik - angleški
    COBISS.SI-ID - 3300964
vir: Experimental mathematics. - ISSN 1058-6458 (Vol. 30, iss. 4, 2021, str. 459-468)
loading ...
loading ...